# SDR AALA20000961

- Difficulty date: June 14, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT 32 THROUGH 41 RIGHT SIDE AND 25 THROUGH 41 LEFT SIDE, INOPERATIVE.  REPAIRED WIRE ON SEAT 38 RIGHT SIDE AND SEATS 29 AND 35, LEFT SIDE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
